# SDR UALA2011070103247

- Difficulty date: June 30, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 82,138 hours, 9,801 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 102 LOWER CORNER EMERGENCY LIGHT BROKEN.  SECURED EMERGENCY LIGHT.
